Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
The Effendi

Unsure about taking the Pill

Recommended Posts

It's been recommended to me to take the pill by almost every doctor

I've seen, but I just don't know what to do. My cycle is TOTALLYmessed

up but my skin is okay and I don't wanna suddenly start breaking out

again or gain weight or anything like that, I'm just kinda scared. How

do I know what would happen? What if it's exactly what I've needed? Or

what if it totally screws me up? What should I do?

Share this post


Link to post
Share on other sites
It's been recommended to me to take the pill by almost every doctor

I've seen, but I just don't know what to do. My cycle is TOTALLYmessed

up but my skin is okay and I don't wanna suddenly start breaking out

again or gain weight or anything like that, I'm just kinda scared. How

do I know what would happen? What if it's exactly what I've needed? Or

what if it totally screws me up? What should I do?

When i am not on the pill my skin is okish, but as soon as i go on the pill i have really bad breadkouts and really red spots, at the start of march i went on yasmin within 10 days my skin was the worsed it had ever been, came of it and its now back to normal. I spoke to the doctor and he said sometimes the pill cane make skin rpoblems alot worse and had advised me to stay of the contraceptive pill. I have been on dianete as well and this gave me cystic acne. hope this has helped.

Share this post


Link to post
Share on other sites
It's been recommended to me to take the pill by almost every doctor

I've seen, but I just don't know what to do. My cycle is TOTALLYmessed

up but my skin is okay and I don't wanna suddenly start breaking out

again or gain weight or anything like that, I'm just kinda scared. How

do I know what would happen? What if it's exactly what I've needed? Or

what if it totally screws me up? What should I do?

When i am not on the pill my skin is okish, but as soon as i go on the pill i have really bad breadkouts and really red spots, at the start of march i went on yasmin within 10 days my skin was the worsed it had ever been, came of it and its now back to normal. I spoke to the doctor and he said sometimes the pill cane make skin rpoblems alot worse and had advised me to stay of the contraceptive pill. I have been on dianete as well and this gave me cystic acne. hope this has helped.

I've had the oposite experience with BCP. My skind cleared up a lot since starting Ortho Tricyclen Lo and I don't even want to think about how my skin looked before taking it. The only way to know what BCP will do to you is to take it and see. Everyone's body chemistry and hormones are different, so no one on this board can tell with all certainty that you will, or will not, breakout from BCP.

Share this post


Link to post
Share on other sites

DONT START on birh control!

take it from someone that was like you and rarely broke out, if at all...then got on birth control to regulate...and then now is having to suffer with acne once i got off the pills.

i dont think hormones are very good for you.

so i decided to get off and try to be natural.

now im having to use even more meds to try to clear up my skin.

just dont get started and give it time to regulate your body without bcps

Share this post


Link to post
Share on other sites
It's been recommended to me to take the pill by almost every doctor

I've seen, but I just don't know what to do. My cycle is TOTALLYmessed

up but my skin is okay and I don't wanna suddenly start breaking out

again or gain weight or anything like that, I'm just kinda scared. How

do I know what would happen? What if it's exactly what I've needed? Or

what if it totally screws me up? What should I do?

Taking bp isnt engraved in stone which is the positive thing about it. It wont hurt to try it. You could try it for six months and if it doesnt work, dont start the new package

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×